Author Guidelines

Preparing Manuscript

  • Electronic Journal of Applied Mathematics is an international journal devoted to research concerning all aspects of mathematics. Requirements for acceptance of papers include originality, scientific significance and clarity of presentation.
  • Submissions are accepted with the understanding that the article is the original work of the authors and that the same, or a substantially similar paper, has not been published, nor is under consideration for publication, in another journal.
  • The submitted contributions must be in English. Manuscripts not written in English will not be considered for publication.
  • The papers should be written as usual in scientific journals. For details see the articles in the latest issues of this Journal.
  • Papers should be prepared in TeX or LaTeX and submitted in electronic format exclusively via this website.
  • The author may suggest the name of editor and reviewers (with the reasons for the proposal) in the box Comments to Editors when starting the submission system.

Manuscript for Publication

Download EJAM Latex template

Some notes about References:  References should be formatted following American Mathematical Society (AMS) Citation Style.

Journal article

[#] Author’s name as it appears, Title of article, Shortened Journal Title. Volume Number (Year of publication), issue number, page range, DOI, mathematical review number.


[1] Zubeyir Cinkir, Zhang’s conjecture and the effective Bogomolov conjecture over function fields, Invent. Math. 183 (2011), no. 3, 517–562, DOI 10.1007/s00222-010-0282-7. MR2772087.

[2] X. W. C. Faber, The geometric Bogomolov conjecture for curves of small genus, Experiment. Math. 18 (2009), no. 3, 347–367, MR2555704. 

[3] Yusuf Pandir, Yusuf Gurefe, and Tolga Akturk, New soliton solutions of the nonlinear radhakrishnan-kundu-lakshmanan equation with the beta-derivative, Opt. Quantum Electron. 54 (2022), no. 4, 10.1007/s11082-022-03585-z.


[#] Author’s name as it appears, Title of book. Publisher, City of publication, Year of publication. Mathematical review number.


[4] Serge Lang, Fundamentals of Diophantine geometry, Springer-Verlag, New York, 1983. MR715605.

Abbreviated journals names should be written according to Mathematical Reviews Serials Abbreviations

Further considerations

  • Manuscript has been 'spell checked' and 'grammar checked'.
  • Ratio total of similarity (check plagiarism by Turnitin or Ithenticate): < 30%.
  • All references mentioned in the Reference List are cited in the text, and vice versa.
  • Permission has been obtained for use of copyrighted material from other sources (including the Internet).
  • A competing interests statement is provided, even if the authors have no competing interests to declare.
  • Journal policies detailed in this guide have been reviewed.
  • Referee suggestions and contact details provided, based on journal requirements.